International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 10, Pages 703-709
Local properties of Fourier series
Department of Mathematics, Erciyes University, Kayseri 38039, Turkey
Received 11 February 1999
Copyright © 2000 Hüseyin Bor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A theorem on local property of
summability of factored
Fourier series, which generalizes some known results, and also a general theorem
concerning the summability factors of
Fourier series have been proved.